# SDR COMA0570133

- Difficulty date: January 23, 2006
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 3,413 hours, 2,579 cycles
- Engine: Ge CF348C1
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Sensor
- Part number: D98C07608
- Condition: Malfunctioned
- Location: Rt Eng Fuel
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT 5276 - RT ENGINE LOW FUEL PRESSURE CAUTION.  REPLACED THE LOW PRESSURE SENSOR.
